21
TITLE: Extremes of a random number of variables from periodic sequences  Full Text
AUTHORS: Helena Ferreira;
PUBLISHED: 1995, SOURCE: Journal of Statistical Planning and Inference, VOLUME: 45, ISSUE: 1-2
INDEXED IN: CrossRef
IN MY: ORCID
22
TITLE: Multivariate extreme values in T-periodic random sequences under mild oscillation restrictions  Full Text
AUTHORS: Helena Ferreira;
PUBLISHED: 1994, SOURCE: Stochastic Processes and their Applications, VOLUME: 49, ISSUE: 1
INDEXED IN: CrossRef
IN MY: ORCID
Page 3 of 3. Total results: 22.